MathSciNet Relay Station
MathSciNet bibliographic data
MR1852001 13A50 (16S34 20M25)
Lorenz, Martin Multiplicative invariants and semigroup algebras. Algebr. Represent. Theory 4 (2001), no. 3, 293–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement